Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solution of linear equations with rational Toeplitz matrices

Author: Bradley W. Dickinson
Journal: Math. Comp. 34 (1980), 227-233
MSC: Primary 65F05
MathSciNet review: 551300
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We associate a sequence of Toeplitz matrices with the rational formal power series $ T(z)$. An algorithm for solving linear equations with a Toeplitz matrix from this sequence is given. The algorithm requires $ O(n)$ operations to solve a set of n equations, for n sufficiently large.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05

Retrieve articles in all journals with MSC: 65F05

Additional Information

Keywords: Toeplitz matrix, linear equations
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society